MAUDE Adverse Event Report: SPECTRANETICS CORPORATION ANGIOSCULPT OTW PTA SCORING BALLOON CATHETER; CATHETER, PERCUTANEOUS, CUTTING/SCORING

SPECTRANETICS CORPORATION ANGIOSCULPT OTW PTA SCORING BALLOON CATHETER; CATHETER, PERCUTANEOUS, CUTTING/SCORING
Model Number 2092-6040
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/19/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Blocks a2/a3b/a4/a5/a6: the patient's dob, gender, weight, ethnicity, and race are unknown.This information was not available from the facility.Blocks b6/b7: patient information regarding relevant tests/laboratory data or medical history are unknown.This information was not available from the facility.Blocks e1/g2: foreign- japan block h3: the angiosculpt catheter was returned for evaluation.Visual inspection found a partially inflated balloon and a separated scoring element.No functional testing performed due to the nature of the returned catheter.Block h6: based on the device analysis, the probable cause of the scoring element separation is likely due to the user not fully deflating the balloon, which required force for removal; resulting in the separation.Per ifu, apply negative pressure to the inflation device and confirm that the balloon is fully deflated prior to removing the angiosculpt catheter.Submission of this report does not, in itself, represent a conclusion by the manufacturer and/or authorized representative or the national competent authority that the content of this report is complete or accurate, that the medical device(s) listed failed in any manner and/or that the medical device(s) caused or contributed to an alleged death or deterioration in the state of the health of any person.
 
Event or Problem Description
An angiosculpt catheter was used for a peripheral arteriovenous (av) shunt procedure.During advancement, the balloon could not cross through the anastomosis site.When attempting to withdraw the uninflated balloon from the sheath, it became stuck inside and could not be retrieved.Strong traction was applied to the shaft but the scoring element separated; removing the sheath and catheter together.The separated scoring element was able to be removed since it was protruding through the skin, keeping the guidewire in place.The procedure was completed with a new angiosculpt device.No patient injury reported.Although the complaint details state the balloon was uninflated, a photo provided by the customer shows an inflated balloon.This product problem is being submitted due to scoring element separation; potential for harm.

Brand Name
ANGIOSCULPT OTW PTA SCORING BALLOON CATHETER
Common Device Name
CATHETER, PERCUTANEOUS, CUTTING/SCORING
Manufacturer (Section D)
SPECTRANETICS CORPORATION
5055 brandin court
fremont CA 94538
Manufacturer (Section G)
SPECTRANETICS CORPORATION
5055 brandin court
fremont CA 94538
Manufacturer Contact
diana melliza galvez
5055 brandin court
fremont, CA 94538
510933-4541
MDR Report Key24945014
Report Number3005462046-2026-00014
Device Sequence Number5406583
Product Code PNO
UDI-Device Identifier00813132021436
UDI-Public(01)00813132021436(17)281106(10)0303626346
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K100303
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2092-6040
Device Catalogue Number2092-6040
Device Lot Number0303626346
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/07/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/23/2026
Supplement Date Received by Manufacturer05/14/2026
Initial Report FDA Received Date04/21/2026
Supplement Report FDA Received Date06/04/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/06/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
0.018" GUIDEWIRE, UNK MFG; MEDIKIT: INTRODUCER SHEATH, UNK SIZE; UNK MFG AND SIZE: GUIDE CATHETER
Patient Age40 YR
Patient SexMale